# SDR FDEA201911263097

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 75,285 hours, 21,644 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 143N6603216
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER INTERCOSTAL OUTER TEE #2 FROM THE FWD SIDE IS CORRODED EVALUATED CORROSION ON FWD CARGO DOOR LWR. INTERCOSTAL OUTER TEE #2 FROM THE   FWD SIDE FOUND TO BE 100% OUT OF LIMITS IAW B757 SRM 53-30-02-1A FIG.101 DET. 1V,   REMOVED OUTER TEE SUPPORT TEE,FABRICATED AND INSTALLED NEW SUPPORT TEE IAW   B757 SRM 51-40-02-0G AND BOEING DWG #: 143N6603 REV. E AND PL: REV. AT
